Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 254, NWS Kansas City, MO

June 26, 201110 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 26, 2011, 11:42 PM CDT for 10 counties in Missouri. It was in force for 48 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 11:42 PM CDT (04:42 UTC)
Expired
Jun 27, 2011, 12:30 AM CDT
In force
48 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, MO, Chariton County, MO, Grundy County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Putnam County, MO, Schuyler County, MO, Sullivan County, MO

The radar

The Des Moines radar (KDMX), 182 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 11:47 PM CDTTSTM WND DMGHumphreys, MOLARGE TREE DOWN
Jun 26, 11:50 PM CDTTSTM WND GST 701 Ssw Laredo, MO
Jun 26, 11:54 PM CDTTSTM WND GST 71Milan, MO
Jun 26, 11:55 PM CDTTSTM WND GST 704 W Novinger, MO
Jun 27, 12:04 AM CDTTSTM WND GST 60Meadville, MO
Jun 27, 12:05 AM CDTNON-TSTM WND GST 807 Sw Trenton, MOOUTBUILDING DESTROYED. POWER LINES SNAPPED.
Jun 27, 12:08 AM CDTTSTM WND GST 71Milan, MO
Jun 27, 12:10 AM CDTTSTM WND DMGMarceline, MONUMEROUS TREES DOWN AND ONE STRUCTURE DAMAGED.
Jun 27, 12:10 AM CDTTSTM WND GST 70Kirksville, MO
Jun 27, 12:15 AM CDTTSTM WND DMGEthel, MOPOWER POLES BLOWN DOWN. TIME ESTIMATED.
Jun 27, 12:19 AM CDTTSTM WND DMGKirksville, MOMULTIPLE REPORTS OF POWER LINES DOWN.
Jun 27, 12:19 AM CDTTSTM WND GST 701 W South Gifford, MOPOSSIBLE FUNNEL CLOUD ALSO SPOTTED AT THIS LOCATION.
Jun 27, 12:20 AM CDTTSTM WND DMG2 Nw New Cambria, MOCAR PORT DAMAGED AND MULTIPLE TREES BLOWN DOWN.
Jun 27, 12:26 AM CDTTSTM WND GST 705 E Kirksville, MOTHUNDERSTORM WIND GUSTS ESTIMATED UP TO 70 MPH. ALSO REPORTED NICKEL SIZED HAIL.
Jun 27, 12:30 AM CDTTSTM WND DMG1 S New Boston, MOHIGH VOLTAGE POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 6:55 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.7 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-398 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

283 
WUUS53 KEAX 270442
SVREAX
MOC001-041-079-115-117-121-129-171-197-211-270530-
/O.NEW.KEAX.SV.W.0254.110627T0442Z-110627T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1142 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAIR COUNTY IN NORTHEAST MISSOURI...
  NORTHEASTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
  GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
  LINN COUNTY IN NORTH CENTRAL MISSOURI...
  NORTH CENTRAL LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHWESTERN MACON COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHEASTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI...
  PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...
  SCHUYLER COUNTY IN NORTHEAST MISSOURI...
  SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 1230 AM CDT


* AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH...AND QUARTER SIZE HAIL.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF UNIONVILLE TO
  6 MILES SOUTHEAST OF TRENTON...AND MOVING SOUTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MILAN...LANCASTER...BROOKFIELD...KIRKSVILLE...MARCELINE...LA
  PLATA...GREEN CITY...BROWNING...MEADVILLE...LINNEUS...LACLEDE...
  QUEEN CITY...NOVINGER...GREENTOP...DOWNING...BUCKLIN...BRASHEAR...
  CALLAO...ATLANTA AND REGER.

AT 1125 PM...TRAINED WEATHER SPOTTERS REPORTED A 60 MPH WIND GUST IN 
PRINCETON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
NORTHEAST KANSAS AND NORTHERN MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4060 9234 4001 9234 3952 9285 4001 9376
      4059 9316 4060 9240
TIME...MOT...LOC 0442Z 301DEG 54KT 4053 9292 3997 9349
WIND...HAIL 60MPH 1.00IN

$$

DEROCHE
2 follow-up statements
226 
WWUS53 KEAX 270453
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1153 PM CDT SUN JUN 26 2011

MOC001-041-079-115-117-121-129-171-197-211-270530-
/O.CON.KEAX.SV.W.0254.000000T0000Z-110627T0530Z/
CHARITON MO-GRUNDY MO-LINN MO-LIVINGSTON MO-MACON MO-MERCER MO-
PUTNAM MO-SCHUYLER MO-SULLIVAN MO-ADAIR MO-
1153 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SULLIVAN...
PUTNAM...SOUTHEASTERN MERCER...NORTHWESTERN MACON...NORTH CENTRAL
LIVINGSTON...LINN...GRUNDY AND NORTHEASTERN CHARITON COUNTIES IN
NORTH CENTRAL MISSOURI...AND ADAIR AND SCHUYLER COUNTIES IN NORTHEAST
MISSOURI UNTIL 1230 AM CDT...

AT 1152 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE 
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...AND 
QUARTER SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM 10 MILES WEST OF QUEEN CITY TO 7 MILES NORTH OF 
MEADVILLE...MOVING SOUTHEAST AT 60 MPH.

AT 1150 PM...THE PUBLIC REPORTED A 70 MPH WIND GUST 1 MILE 
SOUTH-SOUTHWEST OF LAREDO.

LOCATIONS IMPACTED INCLUDE...
  LANCASTER...BROOKFIELD...KIRKSVILLE...MARCELINE...LA PLATA...
  MEADVILLE...LINNEUS...LACLEDE...QUEEN CITY...NOVINGER...GREENTOP...
  DOWNING...BUCKLIN...BRASHEAR...CALLAO...ATLANTA...GREEN CASTLE...
  WORTHINGTON...PURDIN AND GLENWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4060 9234 4001 9234 3952 9285 4001 9376
      4059 9316 4060 9240
TIME...MOT...LOC 0453Z 301DEG 54KT 4044 9274 3988 9331
WIND...HAIL 70MPH 1.00IN

$$

DEROCHE
297 
WWUS53 KEAX 270522
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1222 AM CDT MON JUN 27 2011

MOC079-117-129-270531-
/O.CAN.KEAX.SV.W.0254.000000T0000Z-110627T0530Z/
GRUNDY MO-LIVINGSTON MO-MERCER MO-
1222 AM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MERCER...NORTH
CENTRAL LIVINGSTON AND GRUNDY COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4001 9234 3952 9285 3980 9336 4010 9296
      4059 9279 4060 9235
TIME...MOT...LOC 0521Z 301DEG 54KT 4022 9227 3966 9284

$$

MOC001-041-115-121-171-197-211-270530-
/O.CON.KEAX.SV.W.0254.000000T0000Z-110627T0530Z/
CHARITON MO-LINN MO-MACON MO-PUTNAM MO-SCHUYLER MO-SULLIVAN MO-
ADAIR MO-
1222 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
SULLIVAN...EASTERN PUTNAM...NORTHWESTERN MACON...LINN AND
NORTHEASTERN CHARITON COUNTIES IN NORTH CENTRAL MISSOURI...AND ADAIR
AND SCHUYLER COUNTIES IN NORTHEAST MISSOURI UNTIL 1230 AM CDT...

AT 1220 AM CDT...THE PUBLIC REPORTED A LINE OF SEVERE THUNDERSTORMS 
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...AND QUARTER SIZE 
HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES 
SOUTHWEST OF GREENSBURG TO 5 MILES SOUTHEAST OF MARCELINE...MOVING 
SOUTHEAST AT 60 MPH. AT 1155 PM...TRAINED WEATHER SPOTTERS REPORTED 
A 70 MPH WIND GUST 4 MILES WEST OF NOVINGER. AT 1210 AM...THE PUBLIC 
REPORTED A 70 MPH WIND GUST IN KIRKSVILLE. AT 1219 AM...LOCAL LAW 
ENFORCEMENT REPORTED STRAIGHT LINE WIND DAMAGE IN KIRKSVILLE.

LOCATIONS IMPACTED INCLUDE...
  CALLAO...ATLANTA AND WIEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4001 9234 3952 9285 3980 9336 4010 9296
      4059 9279 4060 9235
TIME...MOT...LOC 0521Z 301DEG 54KT 4022 9227 3966 9284
WIND...HAIL 70MPH 1.00IN

$$

DEROCHE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:58 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Jun 26, 7:58 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
758 PM CDT SUN JUN 26 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

MAIN CONCERN FOR SHORT TERM IS POTENTIAL SEVERE CONVECTION AND FLASH
FLOODING THIS EVENING AND OVERNIGHT...

SURFACE WARM FRONT IN THE VICINITY OF COLUMBIA TO TOPEKA MOVING
SLOWLY NORTHWARD THIS AFTERNOON...MEANWHILE ELEVATED CONVECTION
SOUTH OF DES MOINES TO ABOUT COLUMBUS NEBRASKA STAYING NORTH OF THE
COUNTY WARNING AREA AND THE STRONG CAP...TEMPERATURES AT 700 MB IN
THE NEIGHBORHOOD OF 15 DEG C.

MEANWHILE MCS OVER NORTHERN NEBRASKA IS SURFACE BASED AND SHOWS
SIGNS OF BECOMING A SIGNIFICANT DERECHO AS SHEAR VALUES CURRENT AND
FORECAST TO BE AROUND 30 TO 40 KTS AND MUCAPE VALUES AROUND 4000
J/KG.

AREA SPECIAL SOUNDINGS THIS AFTERNOON SHOWING THE STRONG CAP WHICH
WILL BE DIFFICULT TO OVERCOME FOR AT LEAST THE FIRST AREA OF STORMS.
HOWEVER...AS NOCTURNAL JET INCREASES OVERNIGHT AND THE NEBRASKA MCS
SLIDES SOUTHEASTWARD EXPECT COLD POOL TO HAVE AT LEAST A DECENT
CHANCE OF OVERCOMING THE CINH AND USHER IN THE MCS INTO NORTHERN
MISSOURI. WITH 30+ KTS OF BULK SHEAR AND 4000 J/KG THE POTENTIAL
DERECHO PATH WOULD BE APPROXIMATELY OMAHA TO BETHANY.

ALTHOUGH DERECHO PROPAGATION IS BY DEFINITION VERY FAST...THE RAIN
RATES WILL ALSO BE VERY HIGH AND GIVEN THE ALREADY SATURATED
CONDITIONS AND MAJOR FLOODING IN THE NORTHWEST CORNER...ISSUED A
FLASH FLOOD WATCH FOR TONIGHT FOR NORTHERN ZONES.

TOMORROW THE SURFACE LOW MOVING TO THE EAST NORTHEAST WILL DRAG A
COLD FRONT THROUGH THE REGION AND WE COULD GET ANOTHER ROUND OF
STORMS IN THE AFTERNOON AND EVENING...IT WILL DEPEND ON WHAT HAPPENS
TONIGHT TO DETERMINE HOW MUCH INSTABILITY WE HAVE AND SO WILL KEEP
THE CHANCES FAIRLY LOW FOR NOW AND MORE IN THE EASTERN THIRD OF THE
CWA. ADOLPHSON

MEDIUM RANGE (TUESDAY-SUNDAY)...

ONCE THE STORM SYSTEM MOVES EAST OF THE FORECAST AREA MONDAY
EVENING...DRIER AND UNSEASONABLY HOT CONDITIONS ARE EXPECTED THROUGH
MUCH OF THE EXTENDED PERIOD.

BY TUESDAY MORNING...SURFACE HIGH PRESSURE WILL BE OVER THE NORTHERN
AND CENTRAL PLAINS AS A LARGE UPPER LEVEL RIDGE BUILDS IN ACROSS THE
ENTIRE CENTRAL CONUS. THE SURFACE HIGH WILL TRACK EASTWARD THROUGH
THE DAY REACHING THE LOWER GREAT LAKES REGION BY TUESDAY
EVENING...CAUSING THE WINDS TO VEER FROM THE NORTH TO THE EAST. WITH
THIS N/NELY FLOW IN PLACE OVER THE REGION THROUGH THE DAY...COOLER
CONDITIONS ARE EXPECTED ON TUESDAY WITH HIGH TEMPERATURES BELOW THE
SEASONAL NORMALS.

MODELS SHOW THE POTENTIAL FOR A SHORTWAVE TO DEVELOP ALONG THE UPPER
LEVEL RIDGE ON WEDNESDAY...WITH POSSIBLY A FEW SHOWERS AND
THUNDERSTORMS ACROSS THE EXTREME WESTERN PART OF THE FORECAST AREA.
HAVE SOME CHANCE POPS IN THE FORECAST DURING THE DAY...BUT
CONFIDENCE IS LOW DUE TO THE STRENGTH OF THE UPPER LEVEL RIDGE.
OTHERWISE...HAVE KEPT THE REMAINDER OF THE WEEK DRY. WITH THE
SURFACE HIGH HAVING MOVED EAST TOWARD THE MID ATLANTIC AND AN AREA
OF LOW PRESSURE MOVING INTO THE ROCKY MOUNTAIN REGION BY MID
WEEK...A SOUTHERLY FLOW WILL PREVAIL OVER THE REGION. THIS SOUTHERLY
FLOW...COMBINED WITH THE STRONG UPPER LEVEL HIGH IN PLACE...WILL
LEAD TO UNSEASONABLY HOT CONDITIONS FOR THE LATTER HALF OF THE WEEK.
HIGH COULD WARM INTO THE MIDDLE TO UPPER 90S...WITH HEAT INDICES
REACHING INTO THE 100F-108F RANGE.

ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS IS POSSIBLE BY THE
WEEKEND AS A LOW PRESSURE SYSTEM MOVES INTO THE CENTRAL PLAINS.
CONDITIONS WILL BE SLIGHTLY COOLER OVER THE WEEKEND BUT STILL
SLIGHTLY ABOVE THE SEASONAL NORMALS.

ACH

&&

.AVIATION...

FOR THE 00Z TAFS...ANOTHER TOUGH TAF FORECAST CONCERNING
CONVECTION. A STATIONARY FRONT WAS LOCATED JUST NORTH OF KSTJ WITH
ISOLATED THUNDERSTORMS DEVELOPING TO THE NORTH OF
KSTJ...CORRESPONDING WELL TO THE WESTERN EDGE OF THE WARM MID LEVEL CAP.
A SQUALL LINE WAS ALSO DEVELOPING IN EASTERN NEBRASKA AND WAS MOVING
SOUTHEAST WITH THE LINE TO MOVE INTO NORTHWESTERN MISSOURI BETWEEN 02Z-03Z.
THE QUESTION REMAINS HOW FAR SOUTH THE LINE WILL BUILD GIVEN THE CAP
STRENGTH. AT THE TIME OF THE TAF ISSUANCE...THE O0Z TAF DID NOT HAVE
THE LATEST SOUNDING FROM KTOP. GIVEN THE VERY STRONG CAP PRESENT ON
THE SOUNDING...IT APPEARS THE CHANCES FOR CONVECTION ARE LOWER THAN
INDICATED ON THE CURRENT TAFS...WILL LIKELY AMEND TAFS IN THE VERY
NEAR FUTURE TO INDICATE THE DIMINISHING THREAT. HOWEVER...CONFIDENCE
ON THE CONVECTIVE FORECAST IS STILL RATHER LOW.

IF CONVECTION DOES DEVELOP INTO THE KC METRO...MAY SEE TEMPORARY MVFR
CEILINGS IN THE WAKE OF THE CONVECTION ALONG WITH A WIND SHIFT.
MODELS ARE STILL HANDLING THE SITUATION POORLY AND WILL PLAY PATTERN RECOGNITION.

AFTER 12Z...THE FRONT WILL MOVE INTO THE METRO AND KSTJ DURING THE
MORNING HOURS WITH A FEW HOURS OF MVFR STRATUS CEILINGS.

DB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR MOZ001>008-011>017-
     024-025.

KS...NONE.
&&
Hazardous weather outlook, Jun 26, 6:37 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 PM CDT SUN JUN 26 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
637 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND
OVERNIGHT AS AN AREA OF STORMS MOVES SOUTHEAST OUT OF EASTERN
NEBRASKA. WARM AIR ALOFT MAY PREVENT THIS ACTIVITY FROM MAKING IT
MUCH FURTHER SOUTH THAN THE IOWA BORDER. HOWEVER...IF STORMS ARE ABLE
TO PENETRATE THIS WARM AIR...SEVERE THUNDERSTORMS WITH DAMAGING WINDS
AND POTENTIALLY LARGE HAIL WILL BE POSSIBLE. THE HIGHEST THREAT FOR
SEVERE THUNDERSTORMS APPEARS TO BE NORTH OF A LINE FROM ST JOSEPH TO
MOBERLY...WITH BETTER CHANCES NEAR THE IOWA BORDER. HEAVY RAIN IS
ALSO POSSIBLE...ESPECIALLY ACROSS NORTHWEST MISSOURI WHERE RIVER
FLOODING IS ALREADY OCCURRING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ACROSS ON MONDAY AS A COLD
FRONT MOVES INTO THE AREA. A FEW OF THESE STORMS COULD BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE...ESPECIALLY SOUTHEAST
OF A LINE FROM PAOLA TO MACON.

TEMPERATURES ARE FORECAST TO RISE INTO THE LOWER AND MIDDLE 90S BY
LATE THIS WEEK...WHICH COULD PUSH AFTERNOON HEAT INDEX VALUES NEAR
OR ABOVE 105 DEGREES FROM THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM LATE THIS AFTERNOON THROUGH
TONIGHT...MAINLY NORTH OF AN OLATHE TO CLINTON LINE.

HAWBLITZEL

In the hours before

Local storm report, Jun 26, 11:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1136 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     1 N CRAIG               40.21N 95.37W
06/26/2011                   HOLT               MO   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&

ADOLPHSON
Local storm report, Jun 26, 11:37 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1137 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     SAVANNAH                39.94N 94.83W
06/26/2011                   ANDREW             MO   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&

ADOLPHSON
Local storm report, Jun 26, 11:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1138 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     KING CITY               40.05N 94.52W
06/26/2011                   GENTRY             MO   BROADCAST MEDIA

            POWER LINES DOWN

&&

ADOLPHSON
Local storm report, Jun 26, 11:39 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1139 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     RIDGEWAY                40.38N 93.94W
06/26/2011                   HARRISON           MO   BROADCAST MEDIA

            LARGE TREE LIMBS DOWN.

&&

ADOLPHSON
Local storm report, Jun 26, 11:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1140 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     TSTM WND DMG     TRENTON                 40.08N 93.60W
06/26/2011                   GRUNDY             MO   AIRPLANE PILOT

            TREES AND POWER LINES DOWN ON TINDALL AVE IN TRENTON.

&&

CUTTER
Local storm report, Jun 26, 11:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1142 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     MILL GROVE              40.32N 93.60W
06/26/2011                   MERCER             MO   TRAINED SPOTTER

            LARGE TREE LIMB DOWN. POWER OUT IN MILL GROVE.

&&

ADOLPHSON

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:01 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway29 min
Jun 26, 7:03 PM CDTSevere Thunderstorm WarningEAXSchuyler27 min
Jun 26, 7:28 PM CDTSevere Thunderstorm WarningEAXNodaway47 min
Jun 26, 7:32 PM CDTTornado WarningEAXNodaway43 min
Jun 26, 7:57 PM CDTAreal Flood AdvisoryEAXNodaway6 hr
Jun 26, 8:14 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth16 min
Jun 26, 9:37 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway38 min
Jun 26, 10:11 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway49 min
Jun 26, 10:19 PM CDTSevere Thunderstorm WarningEAXPutnam26 min
Jun 26, 10:29 PM CDTAreal Flood AdvisoryEAXAtchison, Holt, Nodaway6 hr
Jun 26, 10:32 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth28 min
Jun 26, 10:45 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Gentry, Holt, Nodaway45 min
Jun 26, 10:45 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler30 min
Jun 26, 10:54 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Grundy, Harrison, Mercer, Worth36 min
Jun 26, 11:24 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Grundy, Harrison, Linn, Livingston and 3 more36 min
Jun 26, 11:25 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 3 more50 min
Jun 26, 11:33 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt42 min
Jun 26, 11:44 PM CDTAreal Flood AdvisoryEAXGentry, Grundy, Harrison, Mercer, Worth6 hr
Jun 26, 11:44 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Clinton, Daviess, Linn and 2 more46 min
Jun 26, 11:48 PM CDTAreal Flood AdvisoryEAXAndrew, Daviess, DeKalb, Gentry6 hr
Jun 26, 11:50 PM CDTAreal Flood AdvisoryEAXAdair, Putnam, Schuyler, Sullivan6 hr
Jun 27, 12:10 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb, Holt50 min
Jun 27, 12:13 AM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Cooper, Howard, Linn and 3 more47 min
Jun 27, 12:26 AM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Holt6 hr
Jun 27, 12:34 AM CDTAreal Flood AdvisoryEAXCaldwell, Clinton, DeKalb5 hr
Jun 27, 12:51 AM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway24 min
Jun 27, 12:55 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Holt50 min
Jun 27, 1:10 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Ray35 min
Jun 27, 1:28 AM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway31 hr
Jun 27, 1:28 AM CDTRiver Flood WarningEAXAtchison, Holt26 hr
Jun 27, 1:42 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Ray48 min
Jun 27, 1:44 AM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Clinton, Daviess, DeKalb46 min
Jun 27, 1:47 AM CDTRiver Flood WarningEAXLinn, Livingston55 hr
Jun 27, 1:47 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston4 days
Jun 27, 1:53 AM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Gentry37 min
Jun 27, 1:55 AM CDTSpecial Weather StatementEAXBates, Cass50 min
Jun 27, 2:12 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte33 min
Jun 27, 2:50 AM CDTFlash Flood WarningEAXAndrew, DeKalb, Gentry, Holt, Nodaway6 hr
Jun 27, 3:18 AM CDTSpecial Weather StatementEAXHenry, Jackson, Johnson42 min
Jun 27, 3:25 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler34 hr
Jun 27, 3:58 AM CDTSpecial Weather StatementEAXAndrew, DeKalb62 min
Jun 27, 4:47 AM CDTSpecial Weather StatementEAXClay, Clinton, Platte, Ray43 min
Jun 27, 5:36 AM CDTSpecial Weather StatementEAXCass, Jackson, Johnson, Lafayette39 min
Jun 27, 6:19 AM CDTSpecial Weather StatementEAXBates, Henry, Johnson, Pettis41 min
Jun 27, 6:30 AM CDTRiver Flood WarningEAXAndrew, Buchanan33 hr
Jun 27, 6:49 AM CDTRiver Flood WarningEAXAndrew, Nodaway9 hr
Jun 27, 6:49 AM CDTRiver Flood WarningEAXCarroll3 days
Jun 27, 6:58 AM CDTRiver Flood WarningEAXBuchanan70 hr
Jun 27, 7:47 AM CDTRiver Flood WarningEAXDaviess, Gentry13 hr
Jun 27, 7:57 AM CDTRiver Flood WarningEAXDaviess, Livingston13 hr
Jun 27, 8:29 AM CDTRiver Flood WarningEAXClay, Ray7 hr
Jun 27, 8:46 AM CDTRiver Flood WarningEAXRay36 hr
Jun 27, 8:58 AM CDTAreal Flood WarningEAXAndrew, Buchanan, DeKalb, Gentry, Holt, Nodaway48 hr
Jun 27, 9:20 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 27, 9:20 AM CDTRiver Flood WarningEAXPlatte5 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.